# SDR AALA980894

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Probe
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 38 - EGT LEFT ENGINE WENT TO 30 MOMENTARILY ON APPROACH.  ITEM PREV ACCOMP AT ORD NR 133275.  REF L/P 4254905.  REMOVED AND REPLACED 3 EGT PROBES ON LOWER HARNESS.  SYTEM GROUND CHECK NORMAL ON GROUND.  (M)
